Alert archive / Oregon / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Pendleton, OR

July 13, 2007Umatilla County, Oregon

NWS Pendleton, OR issued this severe thunderstorm warning at Jul 13, 2007, 5:04 PM PDT for Umatilla County, Oregon. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2007, 5:04 PM PDT (00:04 UTC)
Expired
Jul 13, 2007, 5:34 PM PDT
In force
30 min
Issued by
NWS Pendleton, OR
Area
Counties, with a storm outline in the text

County Umatilla County, OR

The radar

The Pendleton radar (KPDT), 54 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 0.1 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2007-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2007-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6231 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KPDT 140004
SVRPDT
ORC059-140045-
/O.NEW.KPDT.SV.W.0009.070714T0004Z-070714T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
504 PM PDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON...

* UNTIL 545 PM PDT

* AT 457 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES SOUTHWEST OF UKIAH...OR ABOUT 49 MILES
  SOUTH OF PENDLETON...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES WEST OF UKIAH BY 515 PM PDT...

LAT...LON 4536 11913 4534 11872 4500 11884 4500 11914

$$

JS
1 follow-up statement
000 
WWUS56 KPDT 140034
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
533 PM PDT FRI JUL 13 2007

ORC059-140043-
/O.CAN.KPDT.SV.W.0009.000000T0000Z-070714T0045Z/
UMATILLA OR-
533 PM PDT FRI JUL 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UMATILLA COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR 
UMATILLA COUNTY HAS WEAKENED AND IS NO LONGER CONSIDERED SEVERE.  
HOWEVER...HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS GUSTING TO 
40 MPH ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 4536 11913 4534 11872 4500 11884 4500 11914

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:45 PM PDT, 19 minutes earlier.

Area forecast discussion, Jul 13, 4:45 PM PDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
445 PM PDT FRI JUL 13 2007

UPDATED AVIATION DISCUSSION

.SHORT TERM...TONIGHT THROUGH SUNDAY...CURRENTLY SCATTERED
THUNDERSTORMS ARE MOVING ACROSS AN AREA FROM THE COLUMBIA BASIN EAST
INTO WALLOWA COUNTY. THE STORMS ARE PUTTING OUT LITTLE IN THE WAY OF
RAIN AND HAVE GUSTY WINDS AND FREQUENT LIGHTNING. THE STORM
PREDICTION CENTER HAS PUT THE AREA OF EASTERN WASHINGTON UNDER A
SLIGHT RISK FOR THE POTENTIAL OF A FEW SEVERE THUNDERSTORMS LATER
THIS AFTERNOON AND EVENING. THE WAVE WILL THEN MOVE OUT OF THE AREA
OVERNIGHT WITH A DECREASING CHANCE OF THUNDERSTORMS ACROSS THE AREA.
ADDITIONAL WAVES MOVING THROUGH THE SOUTHWEST FLOW WILL BRING A
SLIGHT CHANCE OF THUNDERSTORMS TO THE REGION SATURDAY AFTERNOON AND
SUNDAY AFTERNOON. THESE SYSTEMS WILL NOT BE AS STRONG OR AS UNSTABLE
AS TODAY AND WILL MOSTLY BE LOCATED OVER THE MOUNTAINS OF NORTHEAST
OREGON AND SOUTHEAST WASHINGTON.

HIGH TEMPERATURES TODAY HAVE BEEN DAMPENED BY THE OVERALL CLOUD
COVER. TEMPERATURES ARE BARELY REACHING 90 DEGREES IN MOST OF THE
LOWER ELEVATIONS AT 2 PM. SOME CLEARING WILL ALLOW TEMPERATURES TO
INCREASE OVER THIS AFTERNOON FOR THE COLUMBIA BASIN AND PORTIONS OF
THE FOOTHILLS...THUS WILL LET THE HEAT ADVISORY CONTINUE. TOMORROW
SHOULD SEE LESS CLOUD COVER AND MORE SUN...THUS ALLOWING
TEMPERATURES TO REACH 100 DEGREES. THE KITTITAS VALLEY HOWEVER WILL
LIKELY NOT SEE ENOUGH HEATING TODAY TO REACH 100 DEGREES THOUGH WILL
REACH AROUND THE MID 90S WITH SOME CLEARING. THEREFORE...HAVE
DECIDED TO CANCEL THE HEAT ADVISORY FOR THAT AREA. SUNDAY WILL SEE
HIGH TEMPERATURES DECREASE INTO THE MID TO UPPER 90S FOR THE LOWER
ELEVATIONS AND INTO THE MID TO UPPER 80S FOR THE MOUNTAINS. DK

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...MODELS ARE IN FAIRLY GOOD
AGREEMENT IN HAVING THE AREA UNDER THE WESTERN SIDE OF AN UPPER
LEVEL RIDGE WITH AN UPPER LEVEL TROUGH OFF SHORE EARLY IN THE
PERIOD. BY TUESDAY THE NIGHT THE TROUGH WILL MOVE ASHORE AND SHOVE
THE RIDGE OFF TO THE EAST LEAVING US UNDER THE INFLUENCE OF THE
TROUGH. SUNDAY NIGHT THROUGH MONDAY NIGHT WILL SEE THE AREA UNDER
DRIER AND MORE STABLE AIR FOR FAIR WEATHER WITH TEMPERATURES
REMAINING ABOVE NORMAL. ON TUESDAY A DISTURBANCE WILL MOVE THROUGH
FOR A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS.
WEDNESDAY AND THURSDAY WILL SEE THE AREA UNDER THE TROUGH AND
TEMPERATURES WILL COOL 5 TO 7 DEGREES. THE MOUNTAINS WILL CONTINUE
TO SEE SHOWERS AND THUNDERSTORMS. FRIDAY WILL SEE TEMPERATURES
REBOUND A FEW DEGREES WITH THUNDERSTORMS OVER THE MOUNTAINS OF
CENTRAL AND EASTERN OREGON. GP

&&

.AVIATION...VFR CONDITIONS WILL GENERALLY BE PREVALENT AT ALL TAF
LOCATIONS AND ALONG ALL TWEB ROUTES FOR THE NEXT 24 HOURS. SMOKE
FROM REGIONAL WILDFIRES WILL BE PRESENT ACROSS THE AREA AND MAY
LOCALLY REDUCE VISIBILITIES IN CENTRAL OREGON. ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS WILL BE PRESENT THROUGH 06Z TONIGHT...MAINLY
IN THE EASTERN THIRD OF THE FORECAST AREA. AS THE ACTIVITY WILL BE
GENERALLY EAST OF ALL TAF LOCATIONS DID NOT FEEL CONFIDENT ENOUGH TO
MENTION THUNDERSTORMS IN THE TAFS BUT WOULD NOT BE SHOCKED IF ONE
PASSED THROUGH KPSC...KPDT OR KALW. THUNDERSTORMS WILL DEVELOP AGAIN
TOMORROW BEGINNING LATE IN THE MORNING...PRIMARILY OVER THE
MOUNTAINS OF CENTRAL AND EASTERN OREGON BUT A SLIGHT CHANCE EXISTS
ACROSS THE ENTIRE AREA. ANY STORMS THAT DEVELOP THIS EVENING AND
TOMORROW WILL HAVE THE POSSIBILITY OF LOCALIZED MVFR
VISIBILITIES...SMALL HAIL AND GUSTY WINDS TO 35 KTS. OTHERWISE
SURFACE WINDS WILL BE IN THE 5 TO 15 KT RANGE EXCEPT AT KDLS WHICH
WILL SEE WINDS OF 10 TO 20 KTS WITH GUSTS TO 30 KTS. GP

&&

.FIRE WEATHER...THE RED FLAG WARNINGS CURRENTLY IN EFFECT ARE ON
TRACK. MOST THUNDERSTORMS THAT HAVE DEVELOPED IN OUR FORECAST AREA
THE PAST 24 HOURS HAVE PRODUCED LIGHT RAIN WITH AMOUNTS A TENTH OF
AN INCH OR LESS SO FAR.  NUMEROUS FIRE STARTS HAVE BEEN OBSERVED.
THE WAVE OFF THE OREGON COAST WILL BRING MORE THUNDERSTORMS TO THE
AREA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL DECREASE IN
COVERAGE AND INTENSITY OVERNIGHT...BUT BELIEVE NOCTURNAL
THUNDERSTORMS WILL CONTINUE OVER THE EASTERN OREGON MOUNTAINS. WILL
LIKELY LET THE WARNING EXPIRE FOR THE AREAS ALONG THE EAST SLOPES OF
THE CASCADES AT 8 PM THIS EVENING...AS THE MAIN FOCUS FOR CONVECTION
SHIFTS EASTWARD AND COOLER MARINE AIR SPREADS THROUGH THE CASCADE
PASSES.  ISOLATED TO SCATTERED THUNDERSTORMS WILL BE OBSERVED ON
SATURDAY...ALTHOUGH THERE DOES NOT APPEAR TO BE A STRONG WAVE LIKE
THE ONE OBSERVED TODAY.  SMITH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  68  99  65  94 /  30  20  20  10
ALW  71 101  70  95 /  30  20  20  10
PSC  69 103  67  97 /  30  20  20  10
YKM  68 101  65  94 /  30  20  20  10
HRI  67 102  67  96 /  30  20  20  10
ELN  66  96  65  91 /  30  20  20  10
RDM  57  94  56  90 /  30  20  20  10
LGD  64  98  64  93 /  30  20  20  10
GCD  63  97  58  95 /  30  20  20  10
DLS  69  93  67  89 /  30  20  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 8 PM PDT SATURDAY FOR ORZ631>635-638.

     RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR ORZ609>611-630.

     HEAT ADVISORY UNTIL 9 PM PDT SATURDAY FOR ORZ044-501.

WA...RED FLAG WARNING UNTIL 8 PM PDT SATURDAY FOR WAZ631-633-675.

     RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR WAZ609-681.

     HEAT ADVISORY UNTIL 9 PM PDT SATURDAY FOR WAZ027>029.

&&

TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
84/83/85
Hazardous weather outlook, Jul 13, 12:05 PM PDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1205 PM PDT FRI JUL 13 2007

UPDATED TO ADD MENTION OF THUNDERSTORM SLIGHT RISK AREA TODAY

ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-141215-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
1205 AM PDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...REST OF TODAY AND TONIGHT

RED FLAG WARNING
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS,
     NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA BASIN OF
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

     CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
     CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.

STRONG THUNDERSTORMS
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS,
     NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA BASIN OF
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

A HEAT ADVISORY IS NOW IN EFFECT FOR THE KITTITAS VALLEY AS WELL AS
THE LOWER COLUMBIA BASIN...BLUE MOUNTAIN FOOTHILLS AND THE YAKIMA
VALLEY TODAY. A LARGE PORTION OF THESE AREAS ARE EXPECTED TO HAVE
100 DEGREE OR HIGHER TEMPERATURES THIS AFTERNOON THROUGH EARLY
EVENING. PLEASE REFER TO THE LATEST PRODUCT ID PDXNPWPDT FOR
FURTHER DETAILS.

DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST TODAY ACROSS CENTRAL
AND NORTHEAST OREGON AND SOUTH CENTRAL AND SOUTHEAST WASHINGTON
TODAY AND TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FOR THE
AREA. THE AFTERNOON AND EVENING RELATIVE HUMIDITY WILL REMAIN LOW
WITH AN UNSTABLE AIR MASS. SCATTERED THUNDERSTORMS WILL DEVELOP OVER
THIS AFTERNOON AND EVENING AND SOME OF THEM WILL ONLY PRODUCE A
LITTLE RAINFALL IF ANY. PLEASE REFER TO THE LATEST NWS PRODUCT
PDXRFWPDT FOR DETAILS.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
RED FLAG WARNING FOR TODAY FOR THE EAST SLOPES OF THE NORTHERN
WASHINGTON CASCADES AND THE UPPER PORTION OF THE COLUMBIA BASIN.
DETAILS CAN BE FOUND IN THEIR PRODUCT...SEWRFWOTX.

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE REGION TODAY. GUSTY
WINDS AND FREQUENT LIGHTNING AS WELL AS SMALL HAIL WILL ACCOMPANY
THESE STORMS. ISOLATED STRONG TO SEVERE STORMS ARE ALSO POSSIBLE
THIS AFTERNOON ACROSS THE REGION...WITH LARGE HAIL ALONG WITH VERY
GUSTY WINDS AND FREQUENT LIGHTNING.  THE STORM PREDICTION CENTER HAS
PLACED A PORTION OF NORTHEAST OREGON AND EAST WASHINGTON IN A SLIGHT
RISK AREA THIS AFTERNOON FOR THE THREAT OF LARGE HAIL AND DAMAGING
THUNDERSTORM WIND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

RED FLAG WARNING SATURDAY
     EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS
     VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON,
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS, NORTH CENTRAL OREGON, LOWER COLUMBIA BASIN OF
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

THUNDERSTORMS SATURDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS,
     LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA
     COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN,
     OCHOCO-JOHN DAY HIGHLANDS

DANGEROUS FIRE WEATHER CONDITIONS SUNDAY
     NORTHWEST BLUE MOUNTAINS, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
     OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

DANGEROUS FIRE CONDITIONS WILL PERSIST ON SATURDAY AND SATURDAY
NIGHT OVER MOST AREAS OF THE FIRE DISTRICT. THUNDERSTORMS WILL ONCE
AGAIN BE COMMON OVER MOST OF THE AREA. WHILE THE THUNDERSTORMS ARE
NOT EXPECTED TO BE AS STRONG AS ON FRIDAY...THEY MAY STILL PRODUCE
FREQUENT LIGHTNING AND GUSTY WINDS WITH LITTLE IF ANY RAINFALL. A
RED FLAG WARNING CONTINUES FOR SEVERAL ZONES ON SATURDAY...PLEASE
REFER TO PRODUCT PDXRFWPDT FOR MORE DETAILS.

THE HEAT ADVISORY WILL CONTINUE THROUGH SATURDAY EVENING FOR THE
LOWER COLUMBIA BASIN...THE BLUE MOUNTAIN FOOTHILLS...AND THE YAKIMA
VALLEY WITH TEMPERATURES REACHING OR EXCEEDING 100 DEGREES OVER A
LARGE PORTION OF THE AREA. PLEASE REFER TO THE PRODUCT PDXNPWPDT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

In the hours before

Local storm report, Jul 13, 4:48 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
448 PM PDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             PRAIRIE CITY            44.46N 118.71W
07/13/2007  M1.75 INCH       GRANT              OR   PUBLIC

            ONLY A FEW HAILSTONES WERE ON THE GROUND AS REPORTED BY
            PUBLIC.

&&

SLATIMER

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:57 PM PDTSevere Thunderstorm WarningPDTUnion31 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.